MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXALT Controller; Endoscopic Video Imaging System/Component, Gastroenterology-Urology

BOSTON SCIENTIFIC CORPORATION EXALT Controller; Endoscopic Video Imaging System/Component, Gastroenterology-Urology
Model Number M0054243R0
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf code a06 captures the reportable event of loss of visualization.
 
Event or Problem Description
Note: this report pertains to one of two devices used in the same procedure.It was reported to boston scientific corporation that an exalt model d scope was used with an exalt controller during an ercp (endoscopic retrograde cholangiopancreatography) procedure performed on an unknown date.During the procedure, the scope malfunctioned and the image went blank.The procedure was completed with a reusable scope.There was no patient complications reported as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block b3: date of event approximated based on the date the manufacturer became aware of the event.Block h6: imdrf code a06 captures the reportable event of loss of visualization.Block h11: investigation summary.The exalt model d controller was returned for analysis.A product analysis identified moderate wear and tear to exterior however the controller passed the initial testing.Therefore, the reported allegation of loss of visualization in this complaint was not confirmed.A similar complaint review was completed.There were no emerging trends identified that warrant further action.The device history record review confirmed that the device met all material, assembly, and performance specifications prior to distribution.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of no problem detected.

Brand Name
EXALT Controller
Common Device Name
Endoscopic Video Imaging System/Component, Gastroenterology-Urology
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
ENERCON TECHNOLOGIES
25 northbrook dr
665
gray ME 04039
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key23881947
Report Number3005099803-2025-06850
Device Sequence Number9605771
Product Code FET
UDI-Device Identifier08714729990932
UDI-Public(01)08714729990932(11)220617(10)2216800774
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K193202
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0054243R0
Device Catalogue NumberM0054243R0
Device Lot Number2216800774
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/02/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by Manufacturer08/27/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown